# SDR YENA20160321247

- Difficulty date: March 21, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N353JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000576
- Aircraft time: 10,236 hours, 6,666 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 13
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED BETWEEN 4.25" TO 5.25" AFT OF  FRAME 13 AND FROM RBL 10.0" TO 10.25"; REPAIRED AND COMPLIED WITH EA E16-167-01 ON WO 761579 TALLY 5045.
